# SDR DALA2023021001065

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,538 hours, 15,619 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 THE CABIN FLOOR BEAM UPPER SURFACE CORROSION AT STA 347 AND RBL 11 TO 54.7;REF TO CPCP TASK 53-400-00. CORRECTIVE ACTION: DAMAGE AREA REPAIRED PER PRI 605190-14 (2616528)
